# SDR CALA2017070102071

- Difficulty date: July 1, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 23,836 hours, 8,038 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bulb
- Condition: Burned
- Location: F/O Control Yoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM FIRST OFFICER`S YOKE TRIP COUNTER,  STRONG BURNING ODOR CONFIRMED.  BULB IN MEMORY DEVICE WAS BURNED & CHARRED.  R & R BOTH CAPTAIN`S  AND FIRST OFFICER`S MEMORY DEVICES. FLIGHT DECK PLACED BACK TO ORIGINAL CONFIGURATION. INTALLATION TEST GOOD,  ALL IAW AMM 3 3-11-00-400-801.
